68528members
360452posts
cancel
Showing results for 
Search instead for 
Did you mean: 

denosumab

42 REPLIES 42
Highlighted
Member

Re: denosumab

2catlady - definitely worse when lying on down.
Highlighted
Member

Re: denosumab

Hi hope you had a good time in Tenby. Yes i am the same but it radiates a bit down my throat/jaw area. Very difficult to know exactly where pain is actually. See my onc tomorrow.
Highlighted
Member

Re: denosumab

Hi,BC lass,I've just started to get an earache this injection (2nd) when I lie in bed at night! Very odd! I thought it was from flying so didn't think anything of it. It goes in about half an hour .
Hugs,Helen xx
Highlighted
Member

Re: denosumab

Hi Bc-lass,

 

Sorry for the late reply; I've been enjoying a wet and windy few days in Tenby.

 

The earache seems to come on in the afternoon, just a twinge, and then is more permanent through

the evening.  It doesn't stop me from sleeping though.

 

Tink x

Highlighted
Member

Re: denosumab

Tink it seems to start at night - did you find that?
Highlighted
Member

Re: denosumab

Hi BC-lass,

 

I have had mild earache after Denosumab, but it goes off after about a week or so.

 

I think the problems I had with it before were that it doesn't mix that well with certain parts of FEC chemotherpay (drug interaciton checker website).

 

My last jab after chemo. I had no problems at all (apart from the earache).

 

Tink x

Highlighted
Member

Re: denosumab

Hi,bclass,sorry,I haven't experienced that.
Hugs,Helen xx
Highlighted
Member

Re: denosumab

Anyone expereince earache on denosumab?

Highlighted
Member

Re: denosumab

Hi Helen - my msg was really just to ask if you do injections and iv for mistletoe -was taking it offline but no big secret xx
Highlighted
Member

Re: denosumab

Hi Helen

 

I've sent you an email!

 

Best wishes

 

Janet

BCC Moderator

Highlighted
Member

Re: denosumab

Hi can any one help I've just posted after a long while ,and received a pm which I cannot retrieve and everytime I try to sign in it won't let me I've reset password several times and still no joy so I do appologise to bc lass but I haven't read your message and don't want you to think I'm rude !! I'm not the most technical person either is it always this difficult to get started ? Helen x

Highlighted
Member

Re: denosumab

Hi haven't posted for a while I'm now on denosumab and have been on mistletoe for nearly two years and have been stable also like you I wonder if that it may be down to mistletoe??

Highlighted
Member

Re: denosumab

Ps have been stable in all this time - is it the tamoxifen or mistletoe who knows!
Highlighted
Member

Re: denosumab

Yes i have been on it 10 mths. Inj twice weekly and monthly iv. Onc does not believe it has an effect but he says ok to do. I go to a gp practice that has German dr who runs sessions. They can see up to 100 a mth.
Highlighted
Member

Re: denosumab

Hi there ladies

 

My cancer has progressed to sternum and sacroilliac.  Onc suggests I try elirubin IV as my last oral chemo has stopped working.

 

I couldn't help noticing bc lass that you have mistletoe injections?  Is that something that is offered by oncologist?

 

Dani xx

Highlighted
Member

Re: denosumab

Thanks x
Highlighted
Member

Re: denosumab

Sorry. Its morphine sulphate tablets. They release morphine slowly over a 12 hour period so i take ona morning which lasts all day and then at nite
I take them with paracetamol as onc says these 2 meds combined really work well togethger to fight pain.
X
Highlighted
Member

Re: denosumab

what is mst?
Highlighted
Member

Re: denosumab

Re pain relief. I take 2 mst morning and nite with paracetamol and occasional oromorph during day. Feel this medication added to injection has really reduced pain in my groin legs and lower back. Before the pain was really bad particularly in bed at nite. I had to sleep on back with pillow under my knees for support.
X
Highlighted
Member

Re: denosumab

Thanks Ethel. GP prescribed co codomal for when I feel I need a little more than paracetamol/ibuprofin....i avoid it because it causes me to have constipation!!!!!!! I understand that this is a common side effect.
Highlighted
Member

Re: denosumab

Hi I've been to look for the programme on iplayer but it had gone. In a nutshell the benefit of co condo mol is short lived and should only be prescribed for two or three days max. It's effect after is minute but the addictive nature of the drug and the lack of understanding of pain relief by even the medical profession is shocking. I am meeting with the macmillan team next week who I understand are the experts on pain relief and will discuss all this with them and report back what they say. In addition I posted on the chat girls facebook page and the women on denusomab have posted back that my pain relief will be that it's working! Ethel x
Highlighted
Member

Re: denosumab

Thanks carolsav - I missed your message below x
Highlighted
Member

Re: denosumab

Thanks Ethel - I was a bit achey yesterday after the injection but I had had my mistletoe injection the day before and usually achey after that anyway. Feeling a bit better today though. Will the densubomab reduce pain? I take ibuprofen or paracetamol sometimes at the moment. Pain seems worse at night for some reason, do you find that?

Highlighted
Member

Re: denosumab

Hi Ethel. Glad to hear that your hip has been pain free for a couple of days. I have pain in my hip/groin but ONC tells me thst there is nothing there to see......mind you he was looking at a scan which i had done almost eleven months ago.
What did the radio 4 programme say about co-codomol?
Highlighted
Member

Re: denosumab

Hi I hope the bone juice is starting to work its magic? My bone mets were awfully painful. I started the densubomab and fentanyl patches 12mg per hour plus 2 arthrotec75 all on the same day. Ever since my hip although not as painful has bothered me. The onc prescribed co codomol but after listening to the radio 4 programme about them I only used them for a couple of days. But yesterday and today my hip is pain free??? So I'm putting it down to the magical bone juice. I hope it's good for you too? Ethel x
Highlighted
Member

Re: denosumab

Hi bc lass. How u feeling today? I have had 2 injections so far with no probs...touch wood! Hope its gd for you too.

X
Highlighted
Member

Re: denosumab

Just had first injection hoping no big side effects.
Highlighted
Member

Re: denosumab

Thanks Helen
Highlighted
Member

Re: denosumab

Good luck with your denosumab tomorrow bc-lass. I have had 21 of the injections so far & luckily no side effects. Just feel a bit more tired that day.

Helen x

Highlighted
Member

Re: denosumab

First injection on wed - hoping it goes ok

Highlighted
Member

Re: denosumab

Hi,yes,it's the hormones ,chemo or the "stuff" for (can't remember name)Her+. This will kill,or slow down the speed the cancer grows.
Xx
Highlighted
Member

Re: denosumab

So assume it would be the tamoxifen/chemo or other treatment that would help to heal them.
Highlighted
Member

Re: denosumab

Hi,bclass ,neither kill cancer cells or heal bones. They stop bone being broken down too quickly. All technical stuff.
Hugs,Helen xx
Highlighted
Member

Re: denosumab

I am.under the impression that ibandronic acid does not heal bone mets but does denosumab/zometa kill cancer cells?
Highlighted
Member

Re: denosumab

Thank you tink that information is really useful. Ethel x
Highlighted
Member

Re: denosumab

Updated 16/10/14 - After checking on a drug interaction website it appears that Denosumab does not mix well with parts of FEC chemotherapy.  Injection after chemo finished had no problems apart from mild earache.

 

Hi All,

 

I think I am a bit of an exception to the rule. 

 

I had my first jab and didn't really know that I'd had it.  Second jab slight backache/stomache pain (thought it was the AdCal) two days after.  Third jab, after two days fairly bad lower back and stomache pain for about 2 days. Fourth jab really bad back pain and not so bad stomach pain started two days after for about 5 days then went.  I was quite breathless too, but as I had recently had a cold it's difficult to know.

 

I have been on FEC chemo as well for three of these jabs so that might make a difference.  My onc has given me some painkillers and suggested changing to a bisphosphonate immediately but I want to try once more to see if it gets better.

 

I know from the nurse that most women don't have a problem with it.

 

This booklet was quite useful

 

http://www.christie.nhs.uk/booklets/1032.pdf 

 

Tink x

Highlighted
Member

Re: denosumab

I've been on this for more than two years, works great for me, no side effects.

Su

Highlighted
Member

Re: denosumab

Blimey that's a bit odd!! All us twoseys lol ethel x
Highlighted
Member

Re: denosumab

I am on my second and have had no side effects either. I asked about self administration but they were not keen.
Highlighted
Member

Re: denosumab

Hi,bclass,I get my second one on Thursday and have had no SEs.
Hugs,Helen xxxxx
Highlighted
Member

Re: denosumab

Hi I've had two as well I'm having the third tomorrow and I haven't had any side effects so far,but as Ethel said everyone is different.
Kaye xx
Highlighted
Member

Re: denosumab

Hi I've had 2 - no side effects what so ever!!! But everyone is different. I asked them if I could administer it but they said no:(
Highlighted
Member

denosumab

Due to start this soon as insurance has approved it now and wondering what side effects people get.